Schr\"odinger uncertainty relation for the monotone triple skew information
Bull. Korean Math. Soc. 2017 Vol. 54, No. 1, 243-251
https://doi.org/10.4134/BKMS.b160076
Published online January 31, 2017
Chul Ki Ko and Hyun Jae Yoo
Yonsei University, Hankyong National University
Abstract : We get a Schr\"odinger uncertainty relation for the monotone triple skew information which was introduced by Yanagi and Kajihara. This information extends the monotone pair skew information as well as Wigner-Yanase-Dyson skew information.
Keywords : Wigner-Yanase-Dyson skew information, monotone triple skew information, Schr\"odinger uncertainty relation
MSC numbers : 81P45, 94A15, 94A17
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd